Beweis des Laurent’schen Satzes

Ludwig Scheeffer Berlin

TBD mathscidoc:1701.33070

Acta Mathematica, 4, (1), 375-380, 1884.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:33 uploaded by actaadmin ] [ 54 downloads ] [ 0 comments ]
@inproceedings{ludwig1884beweis,
  title={Beweis des Laurent’schen Satzes},
  author={Ludwig Scheeffer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933629401779},
  booktitle={Acta Mathematica},
  volume={4},
  number={1},
  pages={375-380},
  year={1884},
}
Ludwig Scheeffer. Beweis des Laurent’schen Satzes. 1884. Vol. 4. In Acta Mathematica. pp.375-380. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202933629401779.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved